RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2018, том 25, выпуск 1, страницы 27–34 (Mi adm641)  

RESEARCH ARTICLE

On the Fitting ideals of a multiplication module

Somayeh Hadjirezaei, Somayeh Karimzadeh

Department of Mathematics, Vali-e-Asr University of Rafsanjan, P.O.Box 7718897111, Rafsanjan, Iran

Аннотация: In this paper, we characterize all finitely generated multiplication $R$-modules whose the first nonzero Fitting ideal of them is contained in only finitely many maximal ideals. Also, we prove that a finitely generated multiplication $R$-module $M$ is faithful if and only if $M$ is a projective of constant rank one $R$-module.

Ключевые слова: fitting ideals, multiplication module, projective of constant rank, faithful module.

Полный текст: PDF файл (324 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 13C05, 13C99, 11Y50
Поступила в редакцию: 28.09.2015
Язык публикации: английский

Образец цитирования: Somayeh Hadjirezaei, Somayeh Karimzadeh, “On the Fitting ideals of a multiplication module”, Algebra Discrete Math., 25:1 (2018), 27–34

Цитирование в формате AMSBIB
\RBibitem{HadKar18}
\by Somayeh Hadjirezaei, Somayeh Karimzadeh
\paper On the Fitting ideals of a multiplication module
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 1
\pages 27--34
\mathnet{http://mi.mathnet.ru/adm641}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm641
  • http://mi.mathnet.ru/rus/adm/v25/i1/p27

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:58
    Полный текст:17
    Литература:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020